MathSciNet Relay Station
MathSciNet bibliographic data
MR2347096 60K35
van der Hofstad, Remco; den Hollander, Frank; Slade, Gordon The survival probability for critical spread-out oriented percolation above $4+1$ dimensions. II. Expansion. Ann. Inst. H. Poincaré Probab. Statist. 43 (2007), no. 5, 509–570.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement